MathSciNet Relay Station
MathSciNet bibliographic data
MR2663347 93D20 (34K20 93D09)
Nam, P. T.; Hien, H. M.; Phat, V. N. Asymptotic stability of linear state-delayed neutral systems with polytope type uncertainties. Dynam. Systems Appl. 19 (2010), no. 1, 63–71.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement